MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Initial reporter - phone number:(b)(6).
 
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii and elecsys ft4 iii assay results for one patient tested on a cobas 8000 e 602 module.The serial number was requested but was not provided.It was requested but not provided if the initial results were reported outside the laboratory.Due to the tsh result not matching the clinical status of "graves," the customer performed repeat testing with the patient's sample on the cobas 8000 e 602 module, an abbott architect, and a beckman coulter analyzer.This medwatch is for ft3 assay.Refer to the medwatch with patient identifier (b)(6) for the ft4 assay.
 
Additional Manufacturer Narrative
H6: additional code 4315.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12720272
Report Number1823260-2021-03163
Device Sequence Number13003763
Product Code CDP
UDI-Device Identifier04015630934171
UDI-Public04015630934171
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberFT3 G3
Device Catalogue Number06437206160
Device Lot Number507838
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LITHIUM
Patient Age42 YR
Patient SexFemale